# SDR IPXA2016060804358

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 51,719 hours, 16,853 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Pilot Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW LIFE VEST PILOT SEAT VACUUM PACKAGE UNSERVICEABLE.  CREW LIFE VEST PILOT SEAT REPLACED IAW AMM 25-62-00, REV 118.01, DATED 05-04-16.  PN OFF-ON: P01074-201C, SN OFF: 14081830040, S/N ON: 16010300020.  EFF REF IPC: 25-64-55-05A, ITEM 010W REV 82.00 DATED 05-09-16.
